# SDR QXEA2009071700538

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 19,990 hours, 14,635 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0957
- Condition: Intermittent
- Location: Zone 200
- Part time: 10,293 hours, 7,511 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- FIRE SYST FAULT STATUS MESSAGE, MESSAGE IS INTERMITTENT.  PLACED ON MEL 26-00-1. RETURNED TO SERVICE.  MEL CLEARED ON 7/16 BY REPLACING THE FORWARD SMOKE DETECTOR 2. CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
